# SDR A6WA200840649

- Difficulty date: December 17, 2008
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 16,827 hours, 15,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 15 FS 621 PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING IS CRACKED.  PERFORMED A REPAIR BY CUTTING OUT SECTION OF WEB, FABRICATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 601R-53-61-1230 REV D.
